Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Interpretations of some distributional compositions related to Dirac delta function via Fisher's method

REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, vol.114, no.4, 2020 (Peer-Reviewed Journal) identifier identifier

Note on the Distribution Composition (x(+)(mu))(lambda)

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.41, no.2, pp.709-721, 2018 (Peer-Reviewed Journal) identifier identifier

Remarks on polygamma and incomplete gamma type functions

JOURNAL OF NUMBER THEORY, vol.169, pp.369-387, 2016 (Peer-Reviewed Journal) identifier identifier

Integrability Analysis of a Two-Component Burgers-Type Hierarchy

UKRAINIAN MATHEMATICAL JOURNAL, vol.67, no.2, pp.167-185, 2015 (Peer-Reviewed Journal) identifier identifier

Some Remarks on Incomplete Gamma Type Function gamma(*)(alpha, x(-))

FILOMAT, vol.29, no.1, pp.125-131, 2015 (Peer-Reviewed Journal) identifier identifier

Some results on the neutrix composition of the delta function

FILOMAT, vol.26, no.6, pp.1247-1256, 2012 (Peer-Reviewed Journal) identifier identifier

On partial derivatives of the incomplete beta function

APPLIED MATHEMATICS LETTERS, vol.21, no.7, pp.675-681, 2008 (Peer-Reviewed Journal) identifier identifier

ON THE COMPOSITION OF THE DISTRIBUTIONS x(-1) ln(m) vertical bar x vertical bar AND x(r)

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.37, no.1, pp.1-8, 2008 (Peer-Reviewed Journal) identifier

ON DIFFERENTIAL EQUATIONS WITH NONSTANDARD COEFFICIENTS

APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, vol.1, no.1, pp.276-283, 2007 (Peer-Reviewed Journal) identifier identifier

On powers of the Heaviside function for negative integers

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.326, no.1, pp.101-107, 2007 (Peer-Reviewed Journal) identifier identifier

RESULTS ON THE NEUTRIX COMPOSITION OF THE DELTA FUNCTION

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.36, no.2, pp.147-156, 2007 (Peer-Reviewed Journal) identifier

Articles Published in Other Journals

The composition of the distributions x(-)(lambda) ln(s) x(-) and x(+)(-r/lambda)

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.13, no.3, 2020 (Peer-Reviewed Journal) identifier identifier

Defining distribution composition (vertical bar x vertical bar(mu))(-s)

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.9, no.3, 2016 (Peer-Reviewed Journal) identifier identifier